Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 451, NWS Tulsa, OK

September 21, 2009Craig County, Nowata County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 21, 2009, 2:48 PM CDT for Craig County, Nowata County, Ottawa County, Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2009, 2:48 PM CDT (19:48 UTC)
Expired
Sep 21, 2009, 3:45 PM CDT
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Craig County, OK, Nowata County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 80 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 3:20 PM CDTHAIL 0.88Centrailia, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 21, 2:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1353 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 211948
SVRTSA
OKC035-105-115-212045-
/O.NEW.KTSA.SV.W.0451.090921T1948Z-090921T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
248 PM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  NOWATA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 345 PM CDT

* AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 15 MILES NORTHWEST OF WELCH TO 6 MILES EAST OF      
  DELAWARE...MOVING EAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORM WAS 
  LOCATED 10 MILES SOUTHEAST OF BARTLESVILLE...MOVING EAST AT 20     
  MPH. 

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WELCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3682 9506 3666 9582 3693 9581 3700 9548
      3700 9490
TIME...MOT...LOC 1947Z 255DEG 18KT 3697 9534 3678 9552

$$
1 follow-up statement
000 
WWUS54 KTSA 212028
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT MON SEP 21 2009

OKC105-212039-
/O.CAN.KTSA.SV.W.0451.000000T0000Z-090921T2045Z/
NOWATA OK-
328 PM CDT MON SEP 21 2009

...THE SEVERE THUNDERSTORM WARNING FOR NOWATA COUNTY IS CANCELLED...

LAT...LON 3699 9491 3682 9506 3675 9543 3682 9543
      3700 9540 3700 9491
TIME...MOT...LOC 2029Z 255DEG 18KT 3698 9513 3676 9538

$$

OKC035-115-212045-
/O.CON.KTSA.SV.W.0451.000000T0000Z-090921T2045Z/
CRAIG OK-OTTAWA OK-
328 PM CDT MON SEP 21 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN OTTAWA AND NORTHERN CRAIG COUNTIES...

AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF WELCH TO CENTRALIA...MOVING EAST AT
20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CENTRAILIA AND
WELCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3699 9491 3682 9506 3675 9543 3682 9543
      3700 9540 3700 9491
TIME...MOT...LOC 2029Z 255DEG 18KT 3698 9513 3676 9538

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 1:58 PM CDT, 50 minutes earlier.

Area forecast discussion, Sep 21, 1:58 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT MON SEP 21 2009

.DISCUSSION...
ACTIVE WEATHER IN THE SHORT TERM WITH SEVERE STORM AND FLOODING
POTENTIAL THROUGH TOMORROW MORNING. ELEVATED CONVECTION HAS BEEN
ONGOING THROUGH MUCH OF THE DAY NEAR THE KANSAS BORDER...AND
ADDITIONAL DEVELOPMENT HAS OCCURRED IN THE PAST HOUR OR SO IN A
REGION OF MAXIMUM DEEP LAYER CONVERGENCE ALONG THE REMNANT OUTFLOW
BOUNDARY FROM THE EARLIER CONVECTION. EXPECT THAT THIS CONVECTION
WILL MERELY BE THE FIRST SHOW AS ADDITIONAL STORMS ARE EXPECTED
WITH THE MAIN COLD FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM
NORTH CENTRAL OKLAHOMA BACK TO THE SOUTHWEST TOWARD HOBART AND
ALTUS. UPPER LOW EVIDENT IN WATER VAPOR IMAGERY CENTERED NEAR THE
COLORADO/KANSAS BORDER WILL CONTINUE TO SWING SOUTHEASTWARD...WHICH
WILL AID THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATER THIS
EVENING AND OVERNIGHT. 88D MOSAIC SHOWING THAT A FEW CELLS ARE
TRYING TO GO ACROSS WESTERN AND CENTRAL OKLAHOMA ALONG THE
FRONT...BUT ARE CURRENTLY STRUGGLING. VERY WARM AND MOIST AIRMASS
IS PRESENT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH
TEMPERATURES IN THE UPPER 80S AND DEW POINTS NEAR 70 ACROSS MUCH
OF EASTERN OKLAHOMA ESPECIALLY. LOW TO MID LEVEL MOISTURE
TRANSPORT FAVORS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
TONIGHT...AND IS CURRENTLY MAXIMIZED IN THIS AREA PER SPC
MESOANALYSIS. ALL OF THIS WILL CONTRIBUTE TO SUFFICIENT
INSTABILITY IN THE PRESENCE OF MODERATE DEEP LAYER SHEAR AND A
RESULTANT SEVERE WEATHER THREAT WITH STORMS THIS AFTERNOON AND
EVENING...WITH A LINEAR STORM MODE FAVORED. ISOLATED HEAVY RAIN
AND FLOODING WILL ALSO CONTINUE TO BE A CONCERN...ESPECIALLY WITH
INCREASING PRECIPITABLE WATER VALUES...WHICH ARE ALREADY WELL
ABOVE NORMAL CURRENTLY. CONCERN RIGHT NOW WOULD BE HIGHEST ALONG
THE KANSAS BORDER WHICH WILL LIKELY SEE SEVERAL ROUNDS OF STORMS.

COLD FRONT AND ATTENDANT CONVECTION WILL SWEEP THROUGH THE AREA
TONIGHT...USHERING IN COLDER AND DRIER AIR. DRY SLOT WILL MOVE
INTO WESTERN SECTIONS OF THE AREA ON TUESDAY...WITH PRECIP CHANCES
LINGERING ACROSS THE EASTERN THIRD TO HALF OF THE AREA INTO THE
MIDDLE OF THE WEEK. TEMPERATURES WILL BE ABOUT 15 TO 20 DEGREES
COLDER IN PARTS OF THE AREA ON TUESDAY...WITH HIGHS IN THE 70S
CONTINUING FOR A GOOD PART OF THIS WEEK. ANOTHER SURGE OF PRECIP
WILL OCCUR THURSDAY AND INTO FRIDAY AS A POTENT SHORT WAVE MOVES
INTO THE AREA ON THE EASTERN PERIPHERY OF THE UPPER LOW.

TOWARD THE WEEKEND...THE UPPER LOW WILL BE PICKED UP BY THE UPPER
JET...LEAVING THE REGION IN WEST TO NORTHWEST FLOW INTO MONDAY.
GFS AND ECMWF TEMPERATURES ARE NOT EXACTLY AGREEING...WITH THE
ECMWF BEING QUITE WARM ESPECIALLY EARLY NEXT WEEK. WILL GO WITH A
COMPROMISE FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  71  52  76 /  90  40  20  10
FSM   68  76  61  74 /  90  60  30  30
MLC   61  71  60  76 /  90  40  20  10
BVO   56  70  49  77 /  90  30  10  10
FYV   62  73  57  72 /  90  60  30  30
BYV   65  72  57  71 /  90  60  30  30
MKO   61  71  56  76 /  90  40  20  10
MIO   59  73  54  77 /  90  40  20  10
F10   61  70  56  78 /  90  40  20  10
HHW   70  74  60  76 /  90  50  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
LONG TERM....22
Hazardous weather outlook, Sep 21, 1:17 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
117 PM CDT MON SEP 21 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
115 PM CDT MON SEP 21 2009

...CHANCE OF SEVERE WEATHER ACROSS THE REGION THIS AFTERNOON AND TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...MAINLY NORTHEAST AND EAST CENTRAL OKLAHOMA.
	ONSET...MID AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT WILL ENTER NORTHEAST OKLAHOMA LATE THIS AFTERNOON
AND MOVE SOUTHEAST ACROSS THE REGION DURING THE OVERNIGHT HOURS.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONT AND INSTABILITY AND SHEAR ARE SUFFICIENT FOR THE
POSSIBILITY OF SEVERE WEATHER. THE BEST CHANCES FOR SEVERE
WEATHER WILL BE LATE THIS AFTERNOON AND THROUGH THE EVENING
HOURS MAINLY IN NORTHEAST AND EAST CENTRAL OKLAHOMA. BY THE
TIME THE FRONT REACHES NORTHWEST ARKANSAS LATE TONIGHT...THE
INSTABILITY WILL BE DECREASING AND THE RISK OF SEVERE WEATHER
WILL DECREASE AS WELL.

ONE TO TWO INCH RAINFALL AMOUNTS ARE EXPECTED TO BE COMMON AND
LOCAL AMOUNTS OF 3 OR 4 INCHES ARE POSSIBLE WHICH WOULD RAISE
THE POSSIBILITY OF FLASH FLOODING.

WHILE THE RISK OF TORNADOES WILL REMAIN LOW,..THEY ARE POSSIBLE
WITH THE STRONGER THUNDERSTORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS COULD LINGER INTO TUESDAY MORNING...ESPECIALLY
IN NORTHWEST ARKANSAS. THE UPPER LEVEL LOW PRESSURE SYSTEM
THAT IS PUSHING THE COLD FRONT THROUGH THE REGION IS EXPECTED
TO CUT OFF AND LINGER OVER THE PLAINS NORTHWEST AND NORTH OF
OKLAHOMA BUT WILL CAUSE OCCASIONAL CHANCES  OF ADDITIONAL
SHOWERS AND THUNDERSTORMS ON THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Sep 21, 11:58 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT MON SEP 21 2009

OKZ055-056-211745-
NOWATA OK-WASHINGTON OK-
1158 AM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN NOWATA AND WASHINGTON

AT 1158 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF COPAN...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WANN AND COPAN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3699 9552 3680 9586 3689 9593 3700 9583
      3700 9552
TIME...MOT...LOC 1658Z 227DEG 17KT 3687 9586
Special weather statement, Sep 21, 1:48 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT MON SEP 21 2009

OKZ054-211915-
OSAGE OK-
148 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     OSAGE

AT 147 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF PEARSONIA...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED 3 MILES WEST OF WYNONA AND WAS ALSO MOVING
NORTHEAST AT 25 MPH.

A LARGE PORTION OF OSAGE COUNTY TO THE NORTH OF STATE HIGHWAY 20 AND
EAST OF STATE HIGHWAY 18 WILL BE AFFECTED BY THESE STORMS THROUGH
215 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9601 3643 9601 3642 9662 3644 9668
      3699 9669 3701 9658
TIME...MOT...LOC 1847Z 235DEG 23KT 3682 9649
Special weather statement, Sep 21, 2:31 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT MON SEP 21 2009

ARZ010-011-212015-
MADISON AR-WASHINGTON AR-
231 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN WASHINGTON AND SOUTHWESTERN MADISON

AT 231 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF WINSLOW...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HICKS...PATRICK...
DELANEY...CROSSES...JAPTON...WINSLOW...ELKINS...BRENTWOOD...WYOLA...
ARNETT...DURHAM...SULPHUR CITY AND BLACK OAK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3577 9389 3576 9391 3576 9404 3576 9412
      3575 9413 3576 9421 3605 9405 3598 9377
TIME...MOT...LOC 1931Z 210DEG 17KT 3577 9409

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 6:15 AM CDTSpecial Weather StatementTSAPawnee30 min
Sep 21, 11:58 AM CDTSpecial Weather StatementTSANowata47 min
Sep 21, 1:32 PM CDTSevere Thunderstorm WarningTSANowata58 min
Sep 21, 1:42 PM CDTSevere Thunderstorm WarningTSACraig18 min
Sep 21, 1:48 PM CDTSpecial Weather StatementTSAOsage27 min
Sep 21, 1:53 PM CDTSevere Thunderstorm WarningTSAOsage22 min
Sep 21, 2:05 PM CDTSevere Thunderstorm WarningTSANowata, Washington55 min
Sep 21, 2:10 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington65 min
Sep 21, 2:15 PM CDTSevere Thunderstorm WarningTSAOsage, Washington60 min
Sep 21, 2:23 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa52 min
Sep 21, 2:54 PM CDTSevere Thunderstorm WarningTSACreek, Nowata, Rogers, Tulsa, Wagoner, Washington66 min
Sep 21, 3:01 PM CDTSevere Thunderstorm WarningTSAOsage, Washington38 min
Sep 21, 3:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee66 min
Sep 21, 3:26 PM CDTFlash Flood WarningTSACraig, Mayes, Nowata, Ottawa, Rogers, Tulsa and 1 more4 hr
Sep 21, 3:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers58 min
Sep 21, 3:38 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa67 min
Sep 21, 3:53 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa37 min
Sep 21, 3:56 PM CDTSevere Thunderstorm WarningTSAOkfuskee34 min
Sep 21, 4:03 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner42 min
Sep 21, 4:25 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner65 min
Sep 21, 4:28 PM CDTSevere Thunderstorm WarningTSACreek32 min
Sep 21, 4:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa43 min
Sep 21, 4:35 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more4 hr
Sep 21, 4:42 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 3 more63 min
Sep 21, 5:01 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more59 min
Sep 21, 5:06 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee39 min
Sep 21, 5:14 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers35 min
Sep 21, 5:46 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner59 min
Sep 21, 5:58 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg, Sequoyah62 min
Sep 21, 6:17 PM CDTSpecial Weather StatementTSARogers28 min
Sep 21, 6:34 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington35 min
Sep 21, 6:48 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 2 more57 min
Sep 21, 6:52 PM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.